# SDR UALA2010110304068

- Difficulty date: November 3, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 32,470 hours, 13,172 cycles
- Engine: Iae V2522A5
- Engine time: 31,120 hours, 13,520 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eiu
- Part number: 3957985205
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG LOW OIL, RTFL CHECKED WIRING NO FAULTS FOUND. REPLACED NR 2 EIU. RAN ENGINES. CHECKS OKAY.
